Volume 7 Number 3 (Jul. 2017)
Home > Archive > 2017 > Volume 7 Number 3 (Jul. 2017) >
IJAPM 2017 Vol.7(3): 191-199 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.3.191-199

PBW Basis of Non-standard Quantum Groups Xq(An)

Cheng Cheng, Shilin Yang

Abstract—A kind of non-standard quantum group Xq(An) is studied in the paper. Root vectors of Xq(An) and their commutation relation are described. Then we establish the PBW basis of Xq(An).

Index Terms—Non-standard quantum group, PBW basis, root vector.

The authors are with College of Applied Sciences, Beijing University of Technology, Beijing 100124, P. R. China (email: tanchengxiangdai@yeah.net).

Cite: Cheng Cheng, Shilin Yang, "PBW Basis of Non-standard Quantum Groups Xq(An)," International Journal of Applied Physics and Mathematics vol. 7, no. 3, pp. 191-199, 2017.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org